# SDR RYNA201203040013

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- Aircraft time: 46,869 hours, 24,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2354
- Condition: Inoperative
- Location: Cabin
- Part time: 46,869 hours, 24,287 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK ON A/C 976 FOUND THE LEFT & RIGHT OVERWING EMERGENCY LIGHTS NOT WORKING DURING TEST.  DURING T/S THE BATTERY-POWER SUPPLY WAS FOUND TO BE INOP.  ONE UNIT SUPPLIES BOTH SIDES.  REMOVED AND REPLACED BATTERY PACK IN AFT CARGO PIT FOR LEFT AND RIGHT EXTERIOR EMERGENCY EXIT LIGHT.  REF MM 33-53-00, OPS CHECKED NORMAL.
